Journal of Applied Mathematics and Stochastic Analysis
Higher order partial differential equations with functional arguments including hyperbolic equations and beam equations are studied. Sufficient conditions are derived for every solution of certain boundary value problems to be oscillatory in a cylindrical domain. Our approach is to reduce the multi-dimensional oscillation problem to a one-dimensional problem for higher order functional differential inequalities.
Kiguradze, T., Kusano, T., & Yoshida, N. (2002) Oscillation criteria for a class of partial functional-differential equations of higher order. Journal of Applied Mathematics and Stochastic Analysis, 15(3), 255-267.